# SDR FDEA201103161004

- Difficulty date: March 16, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 60,442 hours, 9,802 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO COMPARTMENT STATION 1841 X-22 WEB FRAME FOUND CORROSION. AFT CARGO COMPARTMENT STATION 1841 X-22 FRAME WAS FABRICATED AS PER DOUGLAS  DRAWING AGA 7170 REVISION R. FRAME WAS REMOVED AND REPLACED AS PER SRM 51-31-01 REVISION 45. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 112.
